Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Existence theory for two point boundary value problems


Author: Herbert B. Keller
Journal: Bull. Amer. Math. Soc. 72 (1966), 728-731
DOI: https://doi.org/10.1090/S0002-9904-1966-11572-0
MathSciNet review: 0192116
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 69338
  • 2. H. B. Keller, Numerical methods for two point boundary value problems, (to appear). MR 1207811
  • 3. P. Bailey, L. F. Shampine and P. Waltman, Existence and uniqueness of solutions of the second order boundary value problem, Bull. Amer. Math. Soc. 72 (1966), 96-98. MR 183916


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11572-0

American Mathematical Society